# SDR UALA2011052002484

- Difficulty date: May 20, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,364 hours, 21,500 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 300
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP CONTROLLER INOP. TEMP VARIED BTWN 92 AND 61.  CREW REPORTED STBY SYSTEM WORKED WHEN SWITCHED OVER.  REPLACED LEFT PACK TEMP CONTROLLER PER AMM, OPS CHECK NORMAL.
